# SDR DALA2017041403012

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 72,597 hours, 54,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Part number: 3951072501
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN FOR TAILCONE RELEASE IN AFT ACCESSORY COMPARTMENT WORN.  REMOVED AND REPLACED THE PIN IAW AMM 53-53-00.
